# SDR SWIA200718577

- Difficulty date: August 5, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 19,824 hours, 29,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER ROW 3 IS INOP, FLIGHT NR 5578.  REPLACED BLOWN FUSE.  OPS CHECKS GOOD.
